Conformal Weights and Sobolev Embeddings

V. Gol'dshtein, A. Ukhlov

Research output: Contribution to journalArticlepeer-review


We study embeddings of the Sobolev space W12(Ω) into weighted Lebesgue spaces L q(Ω, h) with the so-called universal conformal weight h defined as the Jacobian of a conformal homeomorphism φ from Ω onto the unit disk in the complex plane. Applications to elliptic boundary value problems are discussed. Bibliography: 17 titles.

Original languageAmerican English
Pages (from-to)202-210
Number of pages9
JournalJournal of Mathematical Sciences
Issue number2
StatePublished - 1 Aug 2013

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Statistics and Probability
  • General Mathematics


Dive into the research topics of 'Conformal Weights and Sobolev Embeddings'. Together they form a unique fingerprint.

Cite this